# SDR ASAA2017032920339

- Difficulty date: March 29, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 13,302 hours, 4,354 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA056364
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 13,328 hours, 4,364 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DUE TO HISTORY AND TO PREVENT FUTURE DELAYS T/S NR 1 ENGINE FOR FUEL LEAK DURING ENGINE START. GROUNDED - YES. FOUND LEAK SOURCE TO BE NR 1 ENGINE FUEL PUMP DRAIN. REMOVED NR 1 ENGINE FUEL PUMP PACKAGE, REF TASK CARD N8473000. INSTALLED MAIN OIL/FUEL HEAT EXCHANGER. INSTALLED SERVO FUEL HEATER ON NEW NR 1 ENGINE FUEL PUMP, REF AMM 79-21-02-400-801-F00 AND AMM 73-11-07-400-801-F00. INSTALLED NR 1 ENGINE FUEL PUMP PACKAGE, REF AMM 73-11-01-400-801-F00. INSTALLED NR 1 HMU PER T/C N8473001. OPS TEST GOOD. NO LEAKS.
